# SDR JGVR20251119002

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 15,602 hours, 10,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE CORRODED AREA ON THE RT SKIN/PANEL OF THE NOSE LANDING GEAR TUNNEL BY BLENDING CORRODED AREA, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING REPAIR ORDER.
